MAUDE Adverse Event Report: O&M HALYARD, INC. AREO CHROME BREATHABLE SURGICAL GOWN

O&M HALYARD, INC. AREO CHROME BREATHABLE SURGICAL GOWN
Model Number 44678
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported an employee having skin reaction during use of the gown.The event occurred three months ago and the employee experienced a rash on her arm in the sleeve area of the gown.The employee went to her doctor and received steroids and hydrocortisone treatment.No respiratory distress reported.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Additional Manufacturer Narrative
The product safety clearance for aero chrome surgical gowns was reviewed.The primary skin testing confirmed negligible irritants.The cuff testing performed by cuff manufacturer also identified no safety risk associated with the cuff material.Environmental monitoring results (bioburden, surface, and viable/non-viable particle testing) for the last twelve months was reviewed.All results were in specification.No changes have been made to the site cleaning processes.Workstations are cleaned at the beginning of each shift and during lot change.No root cause was identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(6) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
AREO CHROME BREATHABLE SURGICAL GOWN
Common Device Name
SURGICAL GOWN
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
O&M HALYARD HONDURAS S.A DE C.V.
carretera tegucigalpa
villaneva cortes, hn
HO  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key18895782
Report Number9680646-2024-00004
Device Sequence Number7682413
Product Code FYA
UDI-Device Identifier30680651446788
UDI-Public30680651446788
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number44678
Device Catalogue Number104467800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown